The OEIS Foundation is supported by donations from users of the OEIS and by a grant from the Simons Foundation.



Year-end appeal: Please make a donation to the OEIS Foundation to support ongoing development and maintenance of the OEIS. We are now in our 56th year, we are closing in on 350,000 sequences, and we’ve crossed 9,700 citations (which often say “discovered thanks to the OEIS”).

(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A027627 Maximal cardinality of 2-distance set in R^n. 1


%S 3,5,6,10,16,27,29,45

%N Maximal cardinality of 2-distance set in R^n.

%D E. Bannai and E. Bannai, Algebraic Combinatorics on Spheres [ in Japanese ], Springer-Verlag, Tokyo, 1999, p. 261.

%H Eiichi Bannai, Takahiro Sato, Junichi Shigezumi, <a href="https://doi.org/10.1016/j.disc.2012.07.028">Maximal m-distance sets containing the representation of the Johnson graph J(n,m)</a>, Discrete Math. 312 (2012), no. 22, 3283--3292. MR2961217. - From _N. J. A. Sloane_, Sep 25 2012

%H P. Lisonek, <a href="https://doi.org/10.1006/jcta.1997.2749">New maximal two-distance sets</a>, J. Combin. Theory, A 77 (1997), 318-338.

%K nonn,hard,nice

%O 1,1

%A _N. J. A. Sloane_

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Style Sheet | Transforms | Superseeker | Recent
The OEIS Community | Maintained by The OEIS Foundation Inc.

License Agreements, Terms of Use, Privacy Policy. .

Last modified December 6 04:20 EST 2021. Contains 349562 sequences. (Running on oeis4.)